# SDR AALA201608299002

- Difficulty date: August 28, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 24,540 hours, 9,474 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 8717
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, FUEL AUTO TRANSFER FAULT, 120 LBS TRAPPED IN AFT ACTUATOR.  REPLACED FLSCU2 PER AMM 28-46-34. PERFORMED ACT AUTO TRANSFER TEST WITH NO FAULTS. SYSTEM REACTIVATED PER AMM 28-28-00-710-004-A.
